Article citationsMore>>

V. C. Mavron and V. D. Tonchev, “On Symmetric Nets and Generalised Hadamard Matrices from Affine Designs,” Journal of Geometry, Vol. 67, No. 1-2, 2000, pp. 180-187. doi:10.1007/BF01220309

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.